Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wishfulthinkin

still getting more pimples

Recommended Posts

I am seriously going insane here. What is going on? I woke up this morning with about 5 new smaller pimples in between my eyebrows. This breakout is relentless. I hope it stops soon and I can finally get back on track. ARRGGHHHH?! eusa_wall.gif

Share this post


Link to post
Share on other sites

I feel your pain Lacey,

I hope you get some relief soon too. Have you changed makeup or anything lately, anything you can think of?

Share this post


Link to post
Share on other sites

Not to get personal or anything, but could it be related to your monthly cycle? I get a pimple or two TRY to come up around ovulation, and then again right before menses, but bp kills them before they turn into anything. Could it be that??? Do you use bc pills? You don't have to answer of course if this is too personal, or feel free to PM me.

Share this post


Link to post
Share on other sites
Not to get personal or anything, but could it be related to your monthly cycle? I get a pimple or two TRY to come up around ovulation, and then again right before menses, but bp kills them before they turn into anything. Could it be that??? Do you use bc pills? You don't have to answer of course if this is too personal, or feel free to PM me.

Share this post


Link to post
Share on other sites

Well, if you were on bc pills for a long time, the change from going off of them could be a part of your acne problem. But it's so hard to tell as there are so many factors. Try your best to stick to the Regimen religiously and see if this recent occurrence heals quickly.

Share this post


Link to post
Share on other sites
Guest mishmosh

Glasses or sunglasses?

I only say that cos it is usually the case for me in the summer

Share this post


Link to post
Share on other sites
Guest mishmosh

Yeah when I came off The Pill, I came out in AWFUL spots.

My hormones were all over the place for a month or two. I had terrible nausea too for a couple of days.

From what I have heard, it is pretty normal so dont worry too much. Things will settle down

Good luck!

biggrin.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×